# SDR SWAA2024091016279

- Difficulty date: July 24, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING DOOR CUTOUT UPPER SILL RETAINER AT FWD CARGO COMPARTMENT (3 EA) 2024-455270<[01] INSTALLED DOOR CUTOUT UPPER SILL RETAINER AT FWD CARGO COMPARTMENT (3 EA) IAW DWG# 143A8110 REV- AND BAC5000 TOOL USED: DIGITAL BECH SCALE PN: CR5200; SN 8342514625; DUE DATE: 24-FEB-25;[02] CORRECTED STEP 1: INSTALLED DOOR CUTOUT UPPER SILL RETAINER AT FWD CARGO COMPARTMENT (3 EA) IAW DWG# 143A8110; SHEET 20; REV- AND BAC5000 TOOL USED: DIGITAL BECH SCALE PN: CR5200; SN 8342514625; DUE DATE: 24-FEB-25;[03] INSTALLED DOOR CUTOUT UPPER SILL RETAINER AT FWD CARGO COMPARTMENT (3 EA) IAW DWG# 143A8110 REV- AND BAC5000 TOOL USED: DIGITAL BECH SCALE PN: CR5200; SN 8342514625; DUE DATE: 24-FEB-25
